MathSciNet Relay Station
MathSciNet bibliographic data
MR1852963 (2002f:70018) 70F07 (37J45 37N05 58E05)
Zhang, Shi Qing; Zhou, Qing A minimizing property of Lagrangian solutions. Acta Math. Sin. (Engl. Ser.) 17 (2001), no. 3, 497–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement